# SDR AC2R9JP03062011

- Difficulty date: March 3, 2011
- Submitted: March 6, 2011
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N139JP
- Make and model: Agusta AW139
- Aircraft serial: 31039
- Aircraft time: 4,073 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 3G6220A00531
- Part serial: L110
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,073 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ROTOR TENSION LINK CRACKED DURING VISUAL INSPECTION.  REPLACED TENSION LINK.
